# SDR VNAA2020032051101

- Difficulty date: March 17, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15416
- Aircraft time: 9,148 hours, 8,369 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW RECEIVED A HYDRAULIC LOW MESSAGE AND THE GEAR DID NOT RETRACT.  THE CREW RETURNED TO SAV FOR MAINTENANCE.  AFTER T/O, HYD 3LO PRESS MSG, INBD GND SPLRS, AND L/G DISAGREE WARNING 1200-1500 SYS 3 PRESSURE. RAN QRH. AFTER 3 MIN. PRESSURE RETURNED AND GEAR RETRACTED. MX PERFORMED OPERATIONAL TEST OF THE LANDING GEAR EXTENSION / RETRACTION SYSTEM IAW CRJ 900 AMM 32-30-00-710-801-A01. OPS CHECK GOOD.
